Faculty of Electrical Engineering

Czech Technical University in Prague

CTU in Prague

13000 / 13101 - Publications - 2017

13000 / 13101 - Department of Mathematics

Publications 2017

Books, Book chapters and Lecture notes, Dissertations, Research reports, Unpublished lectures, Proceedings, Papers, Patents

Papers in WoS Journals

KURZ, A. and J. VELEBIL. Quasivarieties and varieties of ordered algebras: regularity and exactness. Mathematical Structures in Computer Science. 2017, 27(7), 1153-1194. ISSN 0960-1295.

KORBELÁŘ, M. Torsion and divisibility in finitely generated commutative semirings. Semigroup Forum. 2017, 95(2), 293-302. ISSN 0037-1912.

HAMHALTER, J. and E. TURILOVA. Quantum Spectral Symmetries. International Journal of Theoretical Physics. 2017, 56(12), 3807-3818. ISSN 0020-7748.

HÁJEK, P. and M. NOVOTNÝ. Some remarks on the structure of Lipschitz-free spaces. Bulletin of the Belgian Mathematical Society. 2017, 24(2), 283-304. ISSN 1370-1444.

BALAN, A., A. KURZ, and J. VELEBIL. An institutional approach to positive coalgebraic logic. Journal of Logic and Computations. 2017, 27(6), 1799-1824. ISSN 0955-792X.

ADÁMEK, J. and L. SOUSA. KZ-MONADIC CATEGORIES AND THEIR LOGIC. Theory and Application of Categories. 2017, 32 338-379. ISSN 1201-561X.

FREEMAN, D., T. SCHLUMPRECHT, and A. ZSAK. Closed ideals of operators between the classical sequence spaces. Bulletin of the London Mathematical Society. 2017, 49(5), 859-876. ISSN 0024-6093.

TKADLEC, J. Properties of Effect Algebras Based on Sets of Upper Bounds. International Journal of Theoretical Physics. 2017, 56(12), 4133-4142. ISSN 0020-7748.

MATOUSEK, M. and P. PTÁK. Varieties of Orthocomplemented Lattices Induced by Lukasiewicz-Groupoid-Valued Mappings. International Journal of Theoretical Physics. 2017, 56(12), 4004-4016. ISSN 0020-7748.

HÁJEK, P. and T. RUSSO. Some remarks on smooth renormings of Banach spaces. Journal of Mathematical Analysis and Applications. 2017, 455(1-2), 1272-1284. ISSN 0022-247X.

ADÁMEK, J., S. MILIUS, and J. VELEBIL. A PRESENTATION OF BASES FOR PARAMETRIZED ITERATIVITY. Theory and Application of Categories. 2017, 32 682-718. ISSN 1201-561X.

BARVÍNEK, J. and J. HAMHALTER. LINEAR ALGEBRAIC PROOF OF WIGNER THEOREM AND ITS CONSEQUENCES. Mathematica Slovaca. 2017, 67(2), 371-386. ISSN 0139-9918.

HAMHALTER, J. and S. JIN. Operational independence and tensor products of C*-algebras. Journal of Mathematical Physics. 2017, 58(3), 1-8. ISSN 0022-2488.

HROCH, M. and P. PTÁK. Concrete Quantum Logics and Delta-Logics, States and Delta-States. International Journal of Theoretical Physics. 2017, 56(12), 3852-3859. ISSN 0020-7748.

BOHATA, M., J. HAMHALTER, and Ondrej F. K. KALENDA. Decompositions of preduals of JBW and JBW algebras. Journal of Mathematical Analysis and Applications. 2017, 446(1), 18-37. ISSN 0022-247X.

BAUDIER, F., et al. On the geometry of the countably branching diamond graphs. JOURNAL OF FUNCTIONAL ANALYSIS. 2017, 273(10), 3150-3199. ISSN 0022-1236.

Patents

ULRICH, R., et al. Zařízení pro měření příčného rozsahu hniloby kmenů stromů a způsob provádění tohoto měření. Czech Republic. Patent. CZ 306735. 2017-04-19. Available from: https://isdv.upv.cz/webapp/webapp.pts.det?xprim=10158447&lan=cs&s_majs=&s_puvo=&s_naze=&s_anot=

Papers in Other Journals

HAMHALTER, J. and J. BARVÍNEK. Linear algebraic proof of Wigner Theorem and its consequences. Mathematica Slovaca. 2017, 67(2), 371-386. ISSN 0139-9918.

Books, Book Chapters and Lecture Notes

LACHMANOVÁ, M., K. HELISOVÁ, and A. PIDNEBESNA, eds. STOCHASTIKA 2017, BOOK OF ABSTRACTS. Kohútka, 2017-02-05/2017-03-10. Praha: Univerzita Karlova, Matematicko-fyzikální fakulta, 2017.

The page was created 24.11.2017 05:00:01
Responsible person: doc. Ing. Milan Polívka, Ph.D.